MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION HUMIDIFIER; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION HUMIDIFIER; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSXH
Medical Device Problem Codes Contamination (1120); Degraded (1153)
Health Effect - Clinical Code Respiratory Tract Infection (2420)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information that the patient alleging upper respiratory infection.There was no report of medical intervention.The manufacturer was made aware of this complaint through a representative of the customer.The device was returned to the manufacturer's quality product investigation laboratory for investigation.The manufacture inspected and observed dust/dirt contamination inconsistent with degraded sound abatement foam was observed throughout device enclosure, and airpath, suggesting a source external to the device.Slight black contamination at the blower seal of the blower box is consistent with the keratin contamination observed.The manufacturer was not observed the sound abatement foam degradation/breakdown.The device's event logs were downloaded and reviewed by manufacturer.The manufacturer found no error codes.The manufacturer applied power to the device and verified airflow.The manufacturer concludes there was no evidence of sound abatement foam degradation.The manufacturer observed dust contamination and unable to address the symptoms described.Manufacturer can confirm the presence of contamination in the airpath.

Brand Name
DREAMSTATION HUMIDIFIER
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23391718
Report Number2518422-2025-049994
Device Sequence Number13222672
Product Code BZD
UDI-Device Identifier00606959022645
UDI-Public(01)00606959022645
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSXH
Device Catalogue NumberDSXH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown